# SDR SWIA201439061

- Difficulty date: August 2, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 17,402 hours, 11,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  R & R ALL EMERGENCY BATTERY PACKS IAW AMM.
